• Jul 12, 2018 News!The submission for 2019 8th International Conference on Information and Electronics Engineering (ICIEE 2019) is officially open now !   [Click]
  • Aug 31, 2018 News!IJIEE Vol. 8, No. 3 issue has been published online!   [Click]
  • Aug 06, 2018 News!Vol.7, No.1-No.4 has been indexed by EI (Inspec).   [Click]
General Information
    • ISSN: 2010-3719
    • Frequency: Bimonthly
    • DOI: 10.18178/IJIEE
    • Editor-in-Chief: Prof. Chandratilak De Silva Liyanage
    • Associate Executive Editor: Ms. Jennifer Zeng
    • Executive Editor: Mr. Ron C. Wu
    • Abstracting/ Indexing : Google Scholar, Electronic Journals Library, Crossref and ProQuest, Ei (INSPEC, IET).
    • E-mail ijiee@ejournal.net
Editor-in-chief

 
Faculty of Science, University of Brunei Darussalam, Brunei Darussalam   
" It is a great honor to serve as the editor-in-chief of IJIEE. I'll work together with the editorial team. Hopefully, IJIEE will be recognized among the readers in the related field."
IJIEE 2015 Vol.5(3): 184-188 ISSN: 2010-3719
DOI: 10.7763/IJIEE.2015.V5.527

MacWilliams Identities of Linear Codes over a Matrix Ring with Respect to Rosenbloom-Tsfasman Metric

Dandan Wang, Minjia Shi, and Yan Liu
Abstract— The definitions of ρ complete weight enumerator and exact complete ρ weight enumerator over a matrix ring are given, and the MacWilliams identities with respect to RT metric for the two weight enumerators of linear codes over the matrix ring are obtained, respectively. Finally, we give an example to illustrate our obtained results.

Index Terms— RT metric, weight enumerator, MacWilliams identity, dual code.

The authors are with the School of Mathematical Sciences, Anhui University, Anhui 230601, China (corresponding author: Minjia Shi; e-mail: wangdan244567@163.com, smjwcl.good@163.com, liuyan2612@126.com).

[PDF]

Cite: Dandan Wang, Minjia Shi, and Yan Liu, " MacWilliams Identities of Linear Codes over a Matrix Ring with Respect to Rosenbloom-Tsfasman Metric," International Journal of Information and Electronics Engineering vol. 5, no. 3, pp. 184-188, 2015.

Copyright © 2008-2018. International Journal of Information and Electronics Engineering. All rights reserved.
E-mail: ijiee@ejournal.net